# SDR SWIA200515314

- Difficulty date: July 17, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft time: 22,601 hours, 32,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ILLUMINATED EXIT SIGN ASSEMBLY ADJACENT TO SEAT 6A IS CRACKED, AND LARGELY MISSING.  REMOVED AND REPLACED ILLUMINATED EXIT SIGN AT SEAT 6A WITH A SERVICEABLE ASSEMBLY.  OPS CHECK GOOD AT THIS TIME.
